MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA¿ CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA¿ CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER
Catalog Number 383335
Medical Device Problem Codes Device Damaged Prior to Use (2284); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd saf-t-intima¿ closed iv catheter system the sterility was compromised and the product was broken.There was no report of patient impact.The following information was provided by the initial reporter, translated from chinese to english: the child neurology teacher sent the product to the equipment department, and the equipment department reported that before opening the package of the product, it was found that the outer package was burned by high temperature, resulting in cracking of the product.The outer package was deformed, and the plastic packaging inside was melted, which was no longer sterile.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of package defective/damaged was confirmed upon inspection of the photo.However, bd cannot confirm the cause of the failure to our manufacturing process since no sample was returned for evaluation.A device history record review showed no non-conformances associated with this issue during the production of this batch.See h10.

Brand Name
BD SAF-T-INTIMA¿ CLOSED IV CATHETER SYSTEM
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14893084
Report Number9610847-2022-00249
Device Sequence Number17696236
Product Code FOZ
UDI-Device Identifier00382903833351
UDI-Public00382903833351
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2023
Device Catalogue Number383335
Device Lot Number9326776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown